Positive entire solutions of nonlinear polyharmonic equations in R-2
Abbreviated Journal Title
Appl. Math. Comput.
polyharmonic equation; positive entire solution; Lebesgue dominated; convergence theorem; relatively compact and equicontinuity; Mathematics, Applied
In this paper, the existence of positive, radially symmetric entire solutions for the equations Delta(m)u = f (\x\, u, \delu\) (m = 2, 3,...) on R-2 is proved. Some properties of the solutions are obtained. The results of this paper are generalizations of these proved in [W. Water, Math. Z 67 (1957) 32-37; W. Water, Arch. Math 9 (1958) 308-312; W. Water, H. Rhee, Proc. Royal Soc. Edinburgh A 82 (1979) 189-192; T. Kusno, C.A. Swanson, Hiroshima Math. J. 17 (1989) 13-28]. (C) 2002 Elsevier Science Inc. All rights reserved.
Applied Mathematics and Computation
"Positive entire solutions of nonlinear polyharmonic equations in R-2" (2002). Faculty Bibliography 2000s. 3559.